# SDR USAA040304

- Difficulty date: June 15, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2660399
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WING DELAMINATION 1 SQUARE INCH, NR 3 SLAT INBOARD END TRAILING EDGE.  REMOVED DAMAGE, INSTALLED FILLER INTERNAL DOUBLER AND NEW CORE AND TOP DOUBLER PER SRM 51-70-10.  (M)
